# SDR VNA2023F00010

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SH670325243
- Condition: Corroded
- Location: Zone 100
- Part time: 20,108 hours, 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 118841 DISCREPANCY: CIRCUMFERENTIAL JOINT INTERFACE IS CORRODED BETWEEN FS 280 AND FS 286.86 BETWEEN STGR 25L AND STGR 25R. CORRECTIVE ACTION: COMPLIED WITH OLIVER WYMAN EA 23-C9-53-1623 REV IR DATED 11/02/2023.
